Integrating factors for non-exact conformable differential equation

Asma Alhabees, Iman Aldarawi

Abstract


Exact fractional differential equations are considered in this paper. The efforts were aimed to find, discuss and prove different cases of integrating factors that reduce a non-exact conformable fractional differential equation to exact conformable fractional differential one. Examples were explained to clarify some cases of integrating factors. What is worth saying is existence of some expressions in the differential equation may change the path of the solution, so the integrating factor can be found in different way. This was supported and illustrated by some examples in the paper.

Full Text: PDF

Published: 2020-04-07

How to Cite this Article:

Asma Alhabees, Iman Aldarawi, Integrating factors for non-exact conformable differential equation, J. Math. Comput. Sci., 10 (2020), 964-979

Copyright © 2020 Asma Alhabees, Iman Aldarawi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS